Sale!
$9.99 $12.99

Temporary relief of pain and discomfort. Reduces fever.

Keep to the recommended dose.
Children 12+ & adults: Do not take this medication for longer than a couple of days at a time unless advised by a doctor.
Children 7 - 12 years: Do not take this medication for longer than 48 hours unless advised by a doctor.
Not suitable for use in children 6 years and younger.
Do not take with other products containing paracetamol unless advised to do so by a doctor or pharmacist.

Always read the label. Use only as directed. If symptoms persist or you have side effects, see your healthcare professional.